# SDR 20001227SH011

- Difficulty date: December 5, 2000
- Submitted: December 27, 2000
- Operation: General aviation
- Aircraft: N1153C
- Make and model: Gulstm 500B
- Aircraft serial: 1474169
- Engine: Lyc IO540E1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276REVG
- Condition: Inoperative
- Location: Magneto
- Component: Magneto
- Component part number: S6LSC200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT RUN UP REVEALED EXCESS RPM DROP ON MAG CHECK.  POST-REPLACEMENT INSPECTION REVEALED POINTS BURNED AND CAPACITOR WIRE BROKEN AT CONNECTOR END.  (X)
